# SDR NSVA20070086

- Difficulty date: April 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 33,169 hours, 39,046 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS25308232
- Condition: Malfunctioned
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO COARSENING LOW LIGHT ILLUMINATES INTERMITTENTLY.  DURING OPS CHECK OF AUTO COARSEN SYSTEM IAW AMM 61-22-00-05-2 FOUND FAULTY AUTO COARSEN SWITCH.  SWITCH IS AOG WRITE UP REMAINS OPEN.  REMOVED AND REPLACED AUTOCOARSEN SWITCH ON OVERHEAD PANEL IAW AMM 20-10-00.  OPS CHK OK, P/N ON AND OFF MS25308-232.
